Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is runny nose a side effect of xalatan?

Premium Questions

Dr. Ratnesh Pandey MD

After 3 days of cold and running nose i.e. jukam i feel that cold & running nose is stopped but side effect dry cough is there, please suggest the correct line of treatment. ... View answer

Answered by : Dr. Ratnesh Pandey ( Homeopath)
Dr. Prasad MD

, with in couple of weeks, I m again suffering from cold and running nose. Recently I read an article about side effects of viagar and it coincides with my case. I have consumed these pills during the... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Kathy Robinson MD

hello..my son XXXX 13 months old and 10 kgs in weight..he has been coughing since yesterday..ia any otc medicine we can give him which does not cause and side effects and is good for 13 month old ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Dadapeer K MD

I have glaucoma and use xalatan drops every evening. I suffer from a runny nose and have for some time also before glaucoma diagnosis. Is there a connection ? ... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)
Dr. Mohammed Tauseef MD

I am suffering with runny nose and cough . 4 years back i undergone endoscopy and found GERD . I ... are due to side effects of Raberprazole. Please help me in curing this gastric and running... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)

Public Forum Discussions

Dr.   Dorina Gurabardhi MD

. It seems as though she is now awakening during the night sneezing and with runny nose, creating a need for zolpidem again to fall asleep. I ve seen no side effects posted inicating this... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Penchila Prasad Kandikattu MD

and runny nose. Is this all just a coincidence or should I be concerned that I am having a side effect from ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.   Phanindra Dulipala MD

I had runny nose and sneezing problem.ENT doctor prescribed me Telekast F 10 mg tablet. I took one tablet last night. I have relief from runny nose. However I have slight pain in my abdomen and... View answer

Answered by : Dr. Phanindra Dulipala ( Diabetologist)
Dr.       Harry Maheshwari MD

read that a possibke side effect of QUINAPRIL is runny nose. Could it be the reason ? ...Hi, I have been on QUINAPRIL for years (2x20 mg) and I have gotten RUNNY NOSE all the time ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.       Honey Arora MD

in the morning, itchiness in the affected area, acccompanied occasionally by a runny nose. I don t seem ... its possible side effects. Can you advise me a mode of non-steroid... View answer

Answered by : Dr. Honey Arora ( Dentist)

Mobile Questions and Answers

Dr.  Michelle Gibson James MD

HI, thanks for using healthcare magic Sinus symptoms include nasal congestion, sneezing, runny nose, post nasal drip, facial pain. If there is an infection, fever is also present. Most common cause is...

Dr.     Suresh Heijebu MD

HI..you can try with steroids irst rather than immunotherapy es they may have side effects.take home remedies and proper care..consult your physician for steroidal dosing.thankyou

Dr. Venkata Subrahmanaym Mukkavilli MD

Hi, Thanks and welcome to healthcare magic. Prednisolone is a steroid with many side effects. It is not usually prescribed for allergic reactions. First of all anti allergic syrups like CPM,...